# SDR DXTA2020080103923

- Difficulty date: August 1, 2020
- Submitted: August 1, 2020
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 3,285 hours, 1,897 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, A PASSENGER GOT STUCK IN THE LAV AND COULD NOT RELEASE THE LOCK.  WE TRIED MULTIPLE OPTIONS, CALLED MAINTENANCE, AND TRIED MORE OPTIONS.  WITH NO AVAIL TO OPEN DOOR, WE WERE INSTRUCTED BY MANAGEMENT TO BREAK DOOR TO GET THE PASSENGER FREE.  WE KICKED IN THE DOOR, REMOVING IT FROM THE HINGES AND PLACED IN CARGO COMPARTMENT.  SIGNOFF, RECEIVED LAV FOOTER PANEL AND STAINED TO MATCH LAV DOOR, IAW GETI 4000 REV 1.  REINSTALLED PANEL INTO AIRCRAFT LAV DOOR AND REINSTALLED LAV DOOR INTO AIRCRAFT, IAW HC206955000-SMM-2 REV 2 CH NR 25-23-01.
